Virginia, 2009

Winter Storm and Winter Weather in Virginia, December 5, 2009

December 5, 2009 · NWS LWX · 18 events in 18 counties and zones

Low pressure tracked through the Tennessee Valley and emerged off the Mid-Atlantic coast on the 5th. This system spread precipitation across northern and central Virginia.

Where it happened

Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Low pressure tracked through the Tennessee Valley and emerged off the Mid-Atlantic coast on the 5th. This system spread precipitation across northern and central Virginia. There was enough cold air drawn in from the north for precipitation to fall in the form of snow across most areas. Most of the snow fell during the morning and afternoon hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Dec 5, 3:45 AM EST, 4 hours 15 minutes earlier.

Area forecast discussion, Dec 5, 3:45 AM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
345 AM EST SAT DEC 5 2009

.SYNOPSIS...

LOW PRESSURE WILL INTENSIFY AND TRACK NORTHEAST ALONG THE
SOUTHEAST US COAST TODAY...AND THEN MOVE OUT TO SEA TONIGHT. HIGH
PRESSURE WILL SETTLE IN OVER THE AREA SUNDAY AND WILL BE CENTERED
OVER THE REGION BY SUNDAY EVENING. A WEAK DISTURABNCE WILL PASS
OVERHEAD MONDAY. THAT WILL BE FOLLOWED BY A LARGE STORM SYSTEM ON
TUESDAY NIGHT AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

LOPRES DVLPG OFF THE CAROLINAS ELY THIS MRNG...ALNG CSTL FNT.
MEANWHILE...A 2ND LOPRES CNTR CUD BE FOUND IN THE GLFMEX...THO ITS
BEEN WKNG SINCE 04Z...SUGGESTING THAT ENERGY TRANSFER TO THE CSTL
SYSTM HAS BEGUN. THE LONG SWATH OF PCPN ASSOC W/ THE CSTL FNT HAS
BEEN BACKING WWD...AND LGT PCPN HAS BEGUN ACRS THE TIP OF ST MARYS
CNTY. HWVR...W/ TEMPS WELL INTO THE 40S...NO PTYPE QSTN-- ITS -RA.

THE KEY TO WATCH TDA WL BE THE PROGESS OF THE CSTL LOW...WHICH WL
DRAW COLD AIR SEWD. H5 TROF AXIS...TAKING ON A NEG TILT AS THE DAY
TRANSPIRES...AND RRQ OF H3 JET WL BE PROVIDING A FVRBL DYNAMIC SETUP
FOR PCPN TO DVLP THIS MRNG. THE JET STREAK WL BE MORE OF THE MRNG
LIFTING TRIGGER...THE H5 TROF WL BE ARND IN THE AFTN/EVE. SO...THE
CATALYST FOR PCPN PRESENT.

NOW...FOR THE TEMPS. BASED ON LTST MDL GDNC...THATS NOT AS MUCH OF A
GIVEN...SPCLY FOR SERN CNTYS...WHERE RAFL TO DOMINATE AT ONSET.
HWVR...H10-8 TKNS VALUES DROPPING THRU AFTN...PRBLY A RSLT OF EVAP
COOLING AND H8 CAA...WHICH WL PERMIT A CHGOVR TO SNW. BUT...CRIT
TKNS LINES STRUGGLE TO MAKE IT TO I-95 DURING DAYLIGHT HRS. SEEING
SIMLR RESPONSE IN TEMP FIELDS/MOS TEMP VALUES. THEREFORE...FEEL MOST
CONFIDENT THAT SNW WL DOMINATE IN HIGHLANDS/SHEN VLY/ALNG THE
BLURDG. CONCURENTLY THE QPF WL BE THE HIEST SRN HALF OF CWFA...
NEARER PATH OF H8 LOW. THAT MEANS THE CRRNT WRNG AREA AT
INTERSECTION OF MSTR AND COLD TEMPS...AND DOES INDEED STAND THE BEST
CHC AT GOOD SNW TTLS.

OVRALL...SEE LTL NEED TO MAKE SUBSTANTIVE CHGS TO FCST. HV REFINED
THE TIMING A LTL...BACKING OFF ON ELY MRNG PCPN...SPCLY ACRS NERN
MD. THAT/S IN LINE W/ RDR TRENDS. STILL PERFER FASTER NAM AS ITS
INITIALIZED CSTL LOW BETTER...AND STILL SUGGESTS THAT PCPN WL BE
AFTR 12Z FOR MOST OF CWFA. IN THE END...WRNG/ADVY STRUCTURE WL STAND
AS IS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...

SFC LOW WL QUICKLY MV NE OF CWFA AS IT DEEPENS TNGT. THAT WL DRAW
COLD /SUBFRZG/ AIR ACRS REST OF CWFA AS THE DEFORMATION AXIS
CROSSES. END RSLT WL BE SNWFALL MAKING IT S/E OF DC TO THE BAY PRIOR
TO ALL PCPN ENDING. BLYR TEMPS WL STILL BE MARGINAL THO...SO CHC AT
ACCUM SNW DWINDLE FURTHER OUT ONTO THE TIP OF SRN MD. BUT THE AMS
ANOMOLOUS ENUF AND CONTAINS SUFFICIENT DYNAMIC SUPPORT TO PRODUCE
ACCUMS ACRS ENTIRE CWFA...JUST NOT TO ADVY CRIT /AOB AN INCH/ ACRS
CALVERT/ST MARYS.

ALSO IN THE WRAP ARND WL BE A PD UP UPSLP SNW FOR THE ALLEGANY FNT.
ATTM DONT THINK IT WL LAST LONG AS LARGE/STRONG HIPRES BLDS INTO
APPLCHNS OVNGT...QUIKLY LWRG INVSN HGTS.

ANTICIPATING SNWCVR AND PERHAPS PARTIALY CLRG PER CAA/DRY AIR
ADVCTN...HV UNDERCUT MOS BY A PINCH. ENPHASIS WL BE BEST IN THE
W...AS THOSE SXNS HV BEST CHC AT DCPLG.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

HIGH PRESSURE WILL SETTLE IN ON SUNDAY WITH SUNNY SKIES...HOWEVER
THE HIGH WILL BE CENTERED ON THE REGION SUNDAY NIGHT AND WITH CALM
WINDS AND SOME SNOW COVER LIKELY WEST OF I-95...TEMPS WILL TANK.

A VERY WEAK COLD FRONT SLIDES THRU MONDAY WITH A CHANCE OR SLIGHT
CHC OF RAIN SHOWERS WITH DAYTIME TEMPS IN THE 40S.

NEXT BIG THING WILL BE A VERY LARGE STORM SYSTEM THAT WILL MOVE
ACROSS THE S STATES BEFORE SWEEPING UP TO THE NORTHEAST OVER OUR
REGION TUE NIGHT INTO WED. COULD BE SOME MIXED WINTRY PRECIP ON TUE
NIGHT.

COLD/COOL AND BLUSTERY FOR WED NIGHT THRU THU NIGHT BEFORE HIGH
PRESSURE SETTLES IN OVER THE REGION ON FRIDAY.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...

CRRNT VFR CONDS WL PLUMMET TDA AS PCPN OVRSPREADS TERMINALS. INIT
PTYPE RAIN...BUT ENUF COLD AIR WL BE DRAWN IN /FM W TO E/ TO PRODUCE
SNWFALL AT ALL TAF SITES TDA. ONCE THAT OCCURS...XPCT CIGS/VSBY AOB
IFR FOR AT LEAST A 6 HR PD...CNTRD ON TAFTN. AS LOW PASSES AREA
TNGT...WNDS WL BECOME NWLY...PICK UP TO 10-15 KT...SHARPLY CUTTING
OFF PCPN. AM HOLIND ONTO MVFR CIGS FOR SVRL HRS THRAFTR...THO HV
POTENTIAL FOR VFR OVNGT.

VFR CONDITIONS EXPECTED FOR THE EARLY PART OF THE WEEK BEFORE THE
NEXT SYSTEM BRINGS LOW CIGS AND VSBYS TUE NIGHT AND WED. STRONG
WINDS BEHIND THAT STORM FOR WED NIGHT THRU THU NIGHT.

&&

.MARINE...

LOPRES WL DVLP OFF THE CAROLINAS TDA...DEEPENING AND MVG E OF
DELMARVA TNGT. WHILE WNDS MOSTLY AOB 10 KT ATTM /TPLM2 16KT/ THAT WL
SUPPORT SCA CONDS BGNG AFTR DAYBREAK. HV TRIMMED ONSET...SPCLY FOR
UPR PTMC WHERE FETCH AND DISTANCE NOT AS FVRBL. LOW PASSING BY
TAFTN...WHICH WL BE WHEN PCPN WL BE HVIEST AND WNDS STRONGEST /SHUD
HV G30KT ON THE MAIN CHANNEL BAY/. AFTR THAT...DIMINISHING WNDS AS
LOW DEPARTS. HIPRES BLDS QUICKLY FM W...AND WL END SCA ACRS UPR PTMC
AT 07Z.

SMALL CRAFT CONDITIONS WILL LINGER ON THE BAY INTO SUNDAY BEFORE
WINDS ENTIRELY SUBSIDE. NEXT SHOT AT HAZARDOUS MARINE WEATHER WILL
BE WITH A STORM SYSTEMS ON TUE NIGHT AND WED. THEN STRONG WINDS AND
SMALL CRAFT ADVISORIES ARE EXPECTED BEHIND THE STORM FOR WED NIGHT
THRU THU NIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 PM EST THIS
     EVENING FOR DCZ001.
MD...WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 PM EST THIS
     EVENING FOR MDZ011-013-014-016.
     WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 9 PM EST
     THIS EVENING FOR MDZ003-501-502.
     WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 9 PM EST
     THIS EVENING FOR MDZ004>007-009-010.
VA...WINTER WEATHER ADVISORY FROM NOON TODAY TO 11 PM EST THIS
     EVENING FOR VAZ054>057.
     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR VAZ021-
     025>027-029-030-036>040.
     WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 9 PM EST
     THIS EVENING FOR VAZ028-031.
     WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 9 PM EST
     THIS EVENING FOR VAZ041-042-050>053.
WV...WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR WVZ054-
     055-501-502.
     WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 9 PM EST
     THIS EVENING FOR WVZ050>053-503-504.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 10 AM EST
     SUNDAY FOR ANZ531>534-538>541-543.
     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 AM EST SUNDAY
     FOR ANZ530-537-542.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 2 AM EST
     SUNDAY FOR ANZ535-536.

&&

SYNOPSIS...CAS
NEAR TERM...HTS
SHORT TERM...HTS
LONG TERM...CAS
AVIATION...CAS/HTS
MARINE...CAS/HTS
Hazardous weather outlook, Dec 5, 4:39 AM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 AM EST SAT DEC 5 2009

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
061045-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
439 AM EST SAT DEC 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE WASHINGTON DC AND
BALTIMORE METROPOLITAN REGIONS. SEE THE LATEST WINTER WEATHER
MESSAGE FOR MORE DETAILS.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE MARYLAND PORTION
OF THE CHESAPEAKE BAY AND THE LOWER TIDAL POTOMAC RIVER TODAY AND
TONIGHT. FOR THE TIDAL POTOMAC ABOVE COBB ISLAND...THE SMALL
CRAFT ADVISORY WILL BE IN EFFECT BETWEEN 11 AM AND 2AM SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE MAIN CHANNEL
MARYLAND CHESAPEAKE SOUTH OF POOLES ISLAND INCLUDING THE EASTERN
TRIBUTARIES AND BALTIMORE HARBOR THROUGH 11 AM SUNDAY.

SMALL CRAFT ADVISORIES ARE AGAIN EXPECTED WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-061045-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
439 AM EST SAT DEC 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

FOR SATURDAY...A WINTER STORM WARNING IS IN EFFECT FOR THE
SHENANDOAH VALLEY FROM SHENANDOAH AND WARREN COUNTIES SOUTH...THE
ADJACENT APPALACHIANS...AND CENTRAL FOOTHILLS. A WINTER WEATHER
ADVISORY IS IN EFFECT FOR MUCH OF THE REST OF THE AREA. SEE THE
LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED.

HTS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 winter storm, 9 winter weather. Local standard time, as filed.

Winter Storm, Augusta

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Augusta forecast zone
Reported by
Trained Spotter
Coordinates
38.109, -78.974 (the zone’s center; the record gives no point)

Snowfall averaged between 5 and 9 inches across the county.

Winter Storm, Clarke

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Clarke forecast zone
Reported by
Trained Spotter
Coordinates
39.112, -77.997 (the zone’s center; the record gives no point)

A total of 5.0 inches of snow fell in Clarke County.

Winter Storm, Frederick

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Frederick forecast zone
Reported by
Trained Spotter
Coordinates
39.195, -78.213 (the zone’s center; the record gives no point)

Snowfall averaged between 5 and 8 inches across the county.

Winter Storm, Highland

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Highland forecast zone
Reported by
Trained Spotter

Mustoe received 8.0 inches of snow.

Winter Storm, Page

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Page forecast zone
Reported by
Trained Spotter
Coordinates
38.620, -78.484 (the zone’s center; the record gives no point)

A total of 7.0 inches of snow fell near Stanley while 5.2 inches of snow fell in Luray.

Winter Storm, Rockingham

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Rockingham forecast zone
Reported by
Trained Spotter
Coordinates
38.481, -78.872 (the zone’s center; the record gives no point)

Snowfall reports averaged between 5 and 8 inches across the county.

Winter Storm, Warren

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Warren forecast zone
Reported by
Trained Spotter
Coordinates
38.909, -78.207 (the zone’s center; the record gives no point)

Snowfall reports averaged between 5 and 8 inches across the county.

Winter Weather, Shenandoah

When
December 5, 8:00 AM EST to 5:00 PM EST
Where
Shenandoah forecast zone
Reported by
Trained Spotter
Coordinates
38.858, -78.571 (the zone’s center; the record gives no point)

Snowfall reports of 3.5 inches and 3.2 inches were received from near Maurertown and Strasburg respectively.

Winter Storm, Loudoun

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Loudoun forecast zone
Reported by
Trained Spotter

Snowfall totaled up to 6.0 inches in Bluemont, 5.9 inches near Ashburn, and 5.5 inches in Hamilton.

Winter Storm, Fairfax

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Fairfax forecast zone
Reported by
Trained Spotter
Coordinates
38.841, -77.291 (the zone’s center; the record gives no point)

Snowfall amounts averaged between 5 and 6 inches across most of the county.

Winter Weather, Albemarle

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Albemarle forecast zone
Reported by
Trained Spotter
Coordinates
38.029, -78.477 (the zone’s center; the record gives no point)

Snowfall totaled up to 1.5 inches in Charlottesville.

Winter Weather, Culpeper

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Culpeper forecast zone
Reported by
Trained Spotter
Coordinates
38.486, -77.956 (the zone’s center; the record gives no point)

Snowfall totaled up to 4.3 inches near Rixeyville.

Winter Weather, Fauquier

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Fauquier forecast zone
Reported by
Trained Spotter

Average snowfall amounts were between 2 and 4 inches across the county.

Winter Weather, Madison

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Madison forecast zone
Reported by
Trained Spotter
Coordinates
38.414, -78.279 (the zone’s center; the record gives no point)

Haywood received 3.5 inches of snow.

Winter Weather, Orange

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Orange forecast zone
Reported by
Trained Spotter
Coordinates
38.246, -78.013 (the zone’s center; the record gives no point)

A total of 2.8 inches of snow fell near Barboursville.

Winter Weather, Greene

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Greene forecast zone
Reported by
Unknown
Coordinates
38.298, -78.467 (the zone’s center; the record gives no point)

Snowfall was estimated around 2 to 3 inches across the county.

Winter Weather, Prince William

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Prince William forecast zone
Reported by
Trained Spotter

Montclair received 2.0 inches of snow.

Winter Weather, Rappahannock

When
December 5, 9:00 AM EST to 7:00 PM EST
Where
Rappahannock forecast zone
Reported by
Trained Spotter
Coordinates
38.685, -78.159 (the zone’s center; the record gives no point)

Panorama picked up 4.0 inches of snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2009Every state in 2009This day in weather historyWarnings in Virginia, December 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 204210, 204212, 204215, 204218, 204220, 204221, 204223, 204238, 204199, 204201, 204205, 204206, 204207, 204224, 204225, 204226, 204237, 204239.